# SDR V2JA078L109880412

- Difficulty date: August 4, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N132SL
- Make and model: Piagio P180
- Aircraft serial: 1098
- Aircraft time: 8,468 hours, 6,279 cycles
- Engine: Pwa PT6A66
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAG DOOR (RED) LIGHT ILLUMINATED.  PERFORMED DETAILED INSPECTION OF AFT BAGGAGE DOOR IAW INSTRUCTIONS FROM SB 80-0289, REV 1.  INSPECTION OF AFT BAGGAGE DOOR PARTS A,B,C AS REQUIRED, MADE ADJUSTMENT OF FWD/ AFT SWITCH PLUNGERS AND DOOR LOCK PINS.  PERFORMED OPS, CHECK WITH NO DEFECTS NOTED AT THIS TIME.  MX IAW AMM, 52-70-00.  OPS CHECKED GOOD.
